Alert archive / Georgia / Flash Flood Warnings in 2023

Flash Flood Warning 5, NWS Atlanta, GA

March 26, 2023Meriwether County, Pike County, Troup County, Georgia

NWS Atlanta, GA issued this flash flood warning at Mar 26, 2023, 9:47 AM EDT for Meriwether County, Pike County, Troup County, Georgia. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2023, 9:47 AM EDT (13:47 UTC)
Expired
Mar 26, 2023, 2:05 PM EDT
In force
4 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Meriwether County, GA, Pike County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 33 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 11:15 AM EDTFLASH FLOOD2 Sw Concord, GAWATER OVER THE ROAD AT THE INTERSECTION OF HWY 18 AND FLAT SHOALS RD.
Mar 26, 11:30 AM EDTFLASH FLOOD1 Ene Imlac, GAROAD FLOODED ON COVERED BRIDGE RD NEAR RED OAK CREEK.
Mar 26, 11:53 AM EDTFLASH FLOOD4 Ne Zebulon, GAWATER OVER THE ROAD AT THE INTERSECTION OF GRESHAM ROAD AND KENDRICK ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 88 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.8 hours before the alert went out and 301 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1004 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1004 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
519 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

338 
WGUS52 KFFC 261347
FFWFFC
GAC199-231-285-261945-
/O.NEW.KFFC.FF.W.0005.230326T1347Z-230326T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
947 AM EDT Sun Mar 26 2023

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  Meriwether County in west central Georgia...
  Northern Pike County in west central Georgia...
  Troup County in west central Georgia...

* Until 345 PM EDT.

* At 947 AM EDT, Radar and automated rain gauges have estimated 
  between 1 and 3 inches of rain have fallen. Additional rainfall 
  amounts of 1 to 2 inches are possible in the warned area. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  LaGrange, Greenville, West Point, Hogansville, Pine Mountain, 
  Luthersville, Williamson, Haralson, Lone Oak, Gay, Concord, 
  Odessadale, Saint Marks, Mountville, Stovall, Big Springs, Louise, 
  Rocky Mount, Wooster and Imlac.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3287 8518 3300 8521 3321 8486 3320 8487
      3319 8485 3322 8485 3322 8451 3319 8450
      3321 8443 3318 8435 3319 8425 3313 8425
      3313 8434 3305 8447 3301 8460 3301 8469
      3293 8483 3287 8484

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$
1 follow-up statement
158 
WGUS72 KFFC 261805
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
205 PM EDT Sun Mar 26 2023

GAC199-231-285-261815-
/O.CAN.KFFC.FF.W.0005.000000T0000Z-230326T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Meriwether GA-Pike GA-Troup GA-
205 PM EDT Sun Mar 26 2023

...FLASH FLOOD WARNING IS CANCELLED FOR MERIWETHER, NORTHERN PIKE 
AND TROUP COUNTIES...

The heavy rain has ended and flooding is no longer expected to pose 
a threat. Please continue to heed any remaining road closures.

A Flood Watch remains in effect until 800 AM EDT Monday for portions 
of central Georgia, east central Georgia, north central Georgia, 
northeast Georgia and west central Georgia.

LAT...LON 3287 8518 3300 8521 3321 8486 3320 8487
      3319 8485 3322 8485 3322 8451 3319 8450
      3321 8443 3318 8435 3319 8425 3313 8425
      3313 8434 3305 8447 3301 8460 3301 8469
      3293 8483 3287 8484

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Mar 26, 9:28 AM EDT, 19 minutes earlier.

Area forecast discussion, Mar 26, 9:28 AM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
928 AM EDT Sun Mar 26 2023

...Morning Update...

.UPDATE...
Issued at 916 AM EDT Sun Mar 26 2023

Widespread thunderstorms are ongoing this morning, focused near a
lingering stationary frontal boundary bisecting the center of the
CWA. These storms will train across the same areas as deep layer
flow remains aligned along the boundary. Given the training of
these efficient rainfall producers, a Flood Watch has been issued
for this area for the ongoing and increasing threat of flash
flooding. The watch will remain in place through 12Z Monday as an
additional round of showers and thunderstorms will occur within
these same areas overnight as another shortwave pushes through.
Additional rainfall amounts of 1-3" with locally higher amounts
of 3-5" are expected through this afternoon and into tonight. The
threat for severe weather also remains for these areas for the
next few hours where an ongoing Tornado and Severe Thunderstorm
Watch are in effect.

RW

&&

.SHORT TERM...
(Today through Monday)
Issued at 346 AM EDT Sun Mar 26 2023

A favorable environment for active weather remains in place across
the entire south east. The OOZ sounding indicates steep low level
lapse rates and SB CAPE at 1200K/KG. Dewpoints have remain in the
mid to upper 60s south of a cold front that has all but stalled
across northern Georgia. The only thing the environment needs is a
push to get things going. Which it may get with a short wave that
pushes through this morning.

A few storms in Alabama have already begin to pop along the front
and have found themselves in environment favorable for developing a
significant hail core and damaging winds. We're expecting this trend
to continue and these storms will likely begin to impact our CWA
after 5 AM.

Timing and location have still been challenging to nail down. A Td
boundary has set up across northern GA slicing the metro in two
along an SW to NE axis. Given the latest guidance, confidence is
beginning to grow that the severe threat will remain largely south
and east of a line from LaGrange to Athens. The primary threat with
these storms will be damaging winds and large hail but an isolated
tornado can't be ruled out; especially closer to the GA/AL border
where SRH will approach 200 m2/s-2.

This afternoon, the threat for severe weather will begin to
diminish, but heavy rain and thunderstorms are expected to continue
along the front leading to the next potential hazard which will be
flash flooding. WPC indicates a slight risk for excessive rainfall
supported by a bullseye of QPF along and south of the cold front in
excess of 3" Sunday and into Monday. A flood watch may be warranted
later this morning.

Vaughn

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 346 AM EDT Sun Mar 26 2023

A short-lived reprieve from a very active Short Term period will
begin Monday night as a weak frontal boundary stalls across Central
Georgia once again. With a reinforcing push from a drier,
continental airmass on its way, one final wave of precipitation is
expected Tuesday morning and afternoon. A weak upper-level impulse
will be moving embedded within quasi-zonal flow aloft with just
enough moisture and lift to squeezed out a round of numerous, light
showers and isolated thunderstorms primarily across Central Georgia
ahead of a stronger cold front forecast on Tuesday Night.

By Wednesday, a surface high pressure will finally dominate the
weather pattern across the state as surface dewpoints drop into the
mid 30s in North Georgia and mid 40s in Central Georgia. This break
in the active weather is expected to last roughly through Friday,
with some mid-level ridging setting up on Thursday morning through
Friday morning before upper-level southwesterly flow sets in. With
the surface high pressure in place, temperatures are expected to
gradually climb each day with highs in the upper 60s forecast on
Wednesday climb to near 80 on Friday. Additionally, PWATs will also
gradually increase as mid- and upper-level moisture advect in to the
area over the surface high with values jumping from 0.25-0.50 inches
on Wednesday morning to around 1.25 inches on Friday afternoon,
priming the area for the next round of active showers and storms.

On Saturday, an upper-level shortwave with an accompanied low
pressure system across the MidWest will pull up Gulf moisture into
the region before a cold front enters the Southeastern CONUS. Model
consensus is pretty high currently, but seeing how this is well in
the extended forecast, changes may occur in the coming days.
However, at this moment rain showers and thunderstorms are once
again expected, though there's hope that at least this system could
be one that exits quickly and doesn't linger for several days.

Thiem

&&

.AVIATION...
(12Z TAFS)
Issued at 722 AM EDT Sun Mar 26 2023

As winds become more SSW after 12Z, TSRA are more likely to push
north into ATL. The TEMPO for TSRA for 12-16Z still remains the best
time for ATL to see impacts. SHRA is expected to come to a pause
between 17-02Z and another wave will push through after 02Z. Winds
will remain west of south but could be variable at times; especially
between waves.

//ATL Confidence...12Z Update...

Medium on TSRA timing and winds
Medium to High on all other elements

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          61  79  50  68 /  90  60  20  40
Atlanta         63  77  52  67 /  90  70  20  40
Blairsville     55  72  44  64 /  80  40  10  30
Cartersville    60  77  48  67 /  80  30  20  30
Columbus        64  81  56  70 /  80  80  30  50
Gainesville     60  77  50  67 /  90  60  10  30
Macon           64  80  56  70 /  70  70  20  50
Rome            60  77  48  69 /  70   0  10  30
Peachtree City  62  79  51  69 /  90  70  20  40
Vidalia         67  81  61  73 /  50  50  20  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Monday morning for GAZ036>039-046>062-
066>076-078>085-089>095.

&&

SHORT TERM...RW
LONG TERM....Thiem
AVIATION...Vaughn
Hazardous weather outlook, Mar 26, 9:06 AM EDT, 41 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
906 AM EDT Sun Mar 26 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
906 AM EDT Sun Mar 26 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A stationary frontal boundary will remain situated across north
and central portions of Georgia through tonight. The boundary
will serve as a focus for multiple waves of showers and
thunderstorms through early morning. Heavy rainfall will be
likely, and a Flash Flood Watch has been issued for widespread
totals of 1 to 3 inches of rainfall, with locally higher amounts
of up to 5 inches possible.

In addition, strong to severe storms will be possible later this
afternoon and into the overnight hours, mainly along and south of
the Interstate 20 corridor. The primary severe weather hazards
will be damaging wind gusts and large hail. Brief tornadoes will
also be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There is the potential for multiple rounds of heavy showers and
thunderstorms through Tuesday, with strong to severe storms and
isolated flash flooding possible each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Mar 26, 8:56 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
856 AM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     TSTM WND DMG     1 N MILLEDGEVILLE       33.09N 83.23W
03/26/2023                   BALDWIN            GA   BROADCAST MEDIA

            SEVERAL TREES AND POWERLINES DOWN NEAR THE
            INTERSECTION OF MLK AND JEFFERSON ST.

&&

MGW
Special weather statement, Mar 26, 9:13 AM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
913 AM EDT Sun Mar 26 2023

GAZ066-078-261400-
Harris GA-Troup GA-
913 AM EDT Sun Mar 26 2023

...Strong thunderstorms will impact portions of Troup and
northwestern Harris Counties through 1000 AM EDT...

At 913 AM EDT, a line of strong thunderstorms was along a line
extending from State Line Park to near Denson to Chambers County
Lake, and moving east at 35 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
LaGrange, West Point, Hogansville, Mountville, Cannonville, Louise,
State Line Park, Abbottsford, Piedmont Heights, Hillcrest, Big
Springs, Wares Crossroads, Jones Crossroads, Baughs Crossroads,
Smiths Crossroad, Whitesville-Pine Lake and Long Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 100 PM EDT for west central
Georgia.

&&

LAT...LON 3322 8486 3292 8486 3276 8513 3276 8514
      3278 8512 3281 8517 3283 8517 3285 8515
      3286 8519 3307 8522
TIME...MOT...LOC 1313Z 257DEG 29KT 3302 8519 3291 8527 3283 8536

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Mar 26, 9:15 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
915 AM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     TSTM WND DMG     5 NW PINE MOUNTAIN-CALL 32.90N 84.91W
03/26/2023                   TROUP              GA   TRAINED SPOTTER

            MULTIPLE TREES AND POWERLINES DOWN NEAR OAK
            GROVE RD NW OF PINE MOUNTAIN GA.

&&

MGW
Special weather statement, Mar 26, 9:15 AM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
915 AM EDT Sun Mar 26 2023

GAZ059-071-072-261345-
Monroe GA-Jones GA-Jasper GA-
915 AM EDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of northeastern Monroe,
northwestern Jones and southern Jasper Counties through 945 AM EDT...

At 915 AM EDT, a strong thunderstorm was near Forsyth, moving east at
40 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Bradley, Wayside, Hillsboro, Berner, Round Oak, Juliette,
Adgateville, Plant Scherer and Jarrell Plantation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 100 PM EDT for central
Georgia.

&&

LAT...LON 3304 8392 3317 8392 3320 8384 3318 8382
      3319 8381 3320 8382 3330 8354 3305 8355
TIME...MOT...LOC 1315Z 254DEG 35KT 3310 8390

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Mar 26, 9:29 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
929 AM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 AM     TORNADO          1 WNW MILLEDGEVILLE     33.09N 83.24W
03/26/2023                   BALDWIN            GA   BROADCAST MEDIA

            MULTIPLE TREES AND POWERLINES DOWN ACROSS
            NORTH MILLEDGEVILLE. THE HOSPITAL SUSTAINED
            ROOF DAMAGE.

&&
Special weather statement, Mar 26, 9:39 AM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
939 AM EDT Sun Mar 26 2023

GAZ061-062-075-261445-
Hancock GA-Glascock GA-Warren GA-
939 AM EDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of Warren, central
Hancock and northern Glascock Counties through 1045 AM EDT...

At 938 AM EDT, a strong thunderstorm was centered near Sparta,
moving east at 45 mph. Very heavy rainfall was also occurring.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         minor flooding especially in poor drainage areas.

Locations impacted include...
Warrenton, Sparta, Norwood, Camak, Springfield, Shoals, Devereux,
Jewell, Beall Springs, Mayfield, Powelton, Reese, Mesena,
Shoulderbone, Bastonville and Culverton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 100 PM EDT for east central
Georgia.

A Severe Thunderstorm Watch remains in effect until 100 PM EDT for
east central Georgia.

&&

LAT...LON 3330 8240 3318 8309 3339 8309 3344 8292
      3344 8285 3346 8286 3354 8262 3346 8259
      3341 8255 3335 8255 3336 8253 3334 8250
      3334 8245 3333 8242 3332 8241 3331 8239
TIME...MOT...LOC 1338Z 254DEG 40KT 3329 8298

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 8:17 PM EDTSpecial Weather StatementFFCStewart28 min
Mar 25, 9:26 PM EDTSpecial Weather StatementFFCMuscogee34 min
Mar 26, 3:09 AM EDTSpecial Weather StatementFFCTroup36 min
Mar 26, 4:11 AM EDTSevere Thunderstorm WarningFFCHarris, Troup64 min
Mar 26, 4:28 AM EDTSpecial Weather StatementFFCHeard32 min
Mar 26, 4:55 AM EDTSevere Thunderstorm WarningFFCMeriwether50 min
Mar 26, 5:03 AM EDTSevere Thunderstorm WarningFFCCoweta, Heard27 min
Mar 26, 5:24 AM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, Coweta, Fayette, Henry, Spalding51 min
Mar 26, 5:28 AM EDTSevere Thunderstorm WarningFFCLamar, Pike, Upson47 min
Mar 26, 5:37 AM EDTSevere Thunderstorm WarningFFCTroup38 min
Mar 26, 5:39 AM EDTSpecial Weather StatementFFCHeard51 min
Mar 26, 5:52 AM EDTSpecial Weather StatementFFCUpson8 min
Mar 26, 6:02 AM EDTSpecial Weather StatementFFCMonroe43 min
Mar 26, 6:05 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding40 min
Mar 26, 6:10 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Jones, Lamar, Monroe, Putnam50 min
Mar 26, 6:11 AM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup34 min
Mar 26, 6:31 AM EDTSevere Thunderstorm WarningFFCTroup59 min
Mar 26, 6:34 AM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam12 min
Mar 26, 6:38 AM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Lamar, Meriwether, Pike, Spalding52 min
Mar 26, 6:52 AM EDTTornado WarningFFCHarris, Meriwether, Troup38 min
Mar 26, 6:57 AM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Jones, Putnam48 min
Mar 26, 7:11 AM EDTSevere Thunderstorm WarningFFCMeriwether49 min
Mar 26, 7:23 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Lamar, Monroe, Pike, Spalding32 min
Mar 26, 7:25 AM EDTSevere Thunderstorm WarningFFCMeriwether35 min
Mar 26, 7:37 AM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington53 min
Mar 26, 7:41 AM EDTTornado WarningFFCBaldwin, Hancock34 min
Mar 26, 7:45 AM EDTSevere Thunderstorm WarningFFCLamar, Meriwether, Pike, Upson30 min
Mar 26, 7:58 AM EDTSpecial Weather StatementFFCPutnam47 min
Mar 26, 8:01 AM EDTSpecial Weather StatementFFCTroup44 min
Mar 26, 8:05 AM EDTSpecial Weather StatementFFCButts40 min
Mar 26, 8:15 AM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington45 min
Mar 26, 8:16 AM EDTSpecial Weather StatementFFCUpson29 min
Mar 26, 8:31 AM EDTFlash Flood WarningFFCMeriwether, Pike, Upson8 hr
Mar 26, 8:50 AM EDTSpecial Weather StatementFFCLamar, Monroe, Pike55 min
Mar 26, 8:56 AM EDTFlood WatchFFCBaldwin, Banks, Barrow, Bibb, Butts, Carroll and 55 more29 hr
Mar 26, 9:13 AM EDTSpecial Weather StatementFFCTroup47 min
Mar 26, 9:15 AM EDTSpecial Weather StatementFFCJasper30 min
Mar 26, 9:35 AM EDTFlash Flood WarningFFCJasper, Jones, Lamar, Monroe, Putnam6 hr
Mar 26, 9:39 AM EDTSpecial Weather StatementFFCHancock, Warren66 min
Mar 26, 9:58 AM EDTSpecial Weather StatementFFCGlascock32 min
Mar 26, 10:04 AM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren26 min
Mar 26, 10:06 AM EDTRiver Flood WarningFFCFayette, Spalding56 hr
Mar 26, 10:26 AM EDTFlash Flood WarningFFCBaldwin, Hancock, Putnam, Warren6 hr
Mar 26, 10:36 AM EDTSpecial Weather StatementFFCBaldwin, Glascock54 min
Mar 26, 11:12 AM EDTSpecial Weather StatementFFCTroup33 min
Mar 26, 12:08 PM EDTRiver Flood WarningFFCJones42 hr
Mar 26, 2:52 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson53 hr
Mar 26, 3:00 PM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson6 days
Mar 26, 4:16 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Mar 26, 4:36 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee39 min
Mar 26, 5:00 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCStewart, Webster45 min
Mar 26, 5:04 PM EDTRiver Flood WarningFFCTroup51 hr
Mar 26, 5:06 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee, Talbot39 min
Mar 26, 5:35 PM EDTSpecial Weather StatementFFCUpson25 min
Mar 26, 5:39 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCStewart, Webster51 min
Mar 26, 6:15 PM EDTSpecial Weather StatementFFCSchley30 min
Mar 26, 6:46 PM EDTSpecial Weather StatementFFCMacon, Schley29 min
Mar 26, 7:10 PM EDTSpecial Weather StatementFFCHarris35 min
Mar 26, 7:19 PM EDTSevere Thunderstorm WarningFFCHarris, Troup41 min
Mar 26, 7:50 PM EDTSpecial Weather StatementFFCHenry25 min
Mar 26, 7:52 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup38 min

Nearby

Flash Flood Warnings in Georgia, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.